Alert archive / Alabama / Small Craft Advisories in 2018

Small Craft Advisory 11, NWS Mobile, AL

February 1, 2018

NWS Mobile, AL issued this small craft advisory at Feb 1, 2018, 3:35 PM CST. It took effect at Feb 2, 2018, 1:00 AM CST. It was in force for 57 hr.

The area

The counties it named.

The facts

Issued
Feb 1, 2018, 3:35 PM CST (21:35 UTC)
In effect from
Feb 2, 2018, 1:00 AM CST
Expired
Feb 4, 2018, 10:00 AM CST
In force
57 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

238 
WHUS74 KMOB 012135
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
335 PM CST Thu Feb 1 2018

...A Small Craft Advisory Now In Effect For Area Coastal Waters 
Beginning Tonight at Midnight...

.Post-frontal offshore flow will increase after midnight tonight,
with protected waters decreasing below Friday morning.

GMZ630-633>636-020545-
/O.NEW.KMOB.SC.Y.0011.180202T0700Z-180202T1600Z/
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
335 PM CST Thu Feb 1 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 AM CST FRIDAY...

The National Weather Service in Mobile has issued a Small Craft
Advisory, which is in effect from 1 AM to 10 AM CST Friday. 

* WINDS...Rising to 20 to 25 knots after midnight tonight.

* WAVES/SEAS...Building to 1 to 2 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ631-632-650-655-670-675-020545-
/O.NEW.KMOB.SC.Y.0011.180202T0700Z-180203T1300Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
335 PM CST Thu Feb 1 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM FRIDAY TO 7 AM CST
SATURDAY...

The National Weather Service in Mobile has issued a Small Craft
Advisory, which is in effect from 1 AM Friday to 7 AM CST
Saturday. 

* WINDS...Rising to 20 to 25 knots after midnight tonight.

* WAVES/SEAS...Building to around 4 feet near shore and 8 feet
  well offshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
10 follow-up statements
022 
WHUS74 KMOB 020527
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1127 PM CST Thu Feb 1 2018

...A Small Craft Advisory In Effect For the Entire Marine Area...

.Post-frontal offshore flow will increase tonight, with winds 
decreasing over protected waters Friday morning but persisting 
over unprotected waters through Friday night.

GMZ630-633>636-021330-
/O.CON.KMOB.SC.Y.0011.180202T0700Z-180202T1600Z/
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
1127 PM CST Thu Feb 1 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
FRIDAY...

* WINDS...North at 20 to 25 knots.

* WAVES/SEAS...1 to 2 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ631-632-650-655-670-675-021330-
/O.CON.KMOB.SC.Y.0011.180202T0700Z-180203T1300Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1127 PM CST Thu Feb 1 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST
SATURDAY...

* WINDS...North at 20 to 25 knots.

* WAVES/SEAS...Around 3 to 5 feet near shore and 5 to 8 feet well
  offshore.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
892 
WHUS74 KMOB 021407 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
807 AM CST Fri Feb 2 2018

...Small Craft Advisory In Effect For the Entire Marine Area 
through 10 am cst today and the open gulf waters including the 
lower end of Mobile Bay and the Mississippi Sound until 7 am 
cst Saturday...

GMZ630-633>636-021600-
/O.CON.KMOB.SC.Y.0011.000000T0000Z-180202T1600Z/
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
807 AM CST Fri Feb 2 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* WINDS...North at 20 to 25 knots.

* WAVES/SEAS...1 to 2 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ631-632-650-655-670-675-022215-
/O.CON.KMOB.SC.Y.0011.000000T0000Z-180203T1300Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
807 AM CST Fri Feb 2 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST
SATURDAY...

* WINDS...North at 20 to 25 knots.

* WAVES/SEAS...Around 3 to 6 feet near shore and 5 to 7 feet well
  offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
795 
WHUS74 KMOB 021555
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
955 AM CST Fri Feb 2 2018

...Small Craft Advisory In Effect For The Open Gulf Waters 
Including The Lower End Of Mobile Bay and the Mississippi Sound 
Until 7 AM CST Saturday...

GMZ630-633>636-021700-
/O.EXP.KMOB.SC.Y.0011.000000T0000Z-180202T1600Z/
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
955 AM CST Fri Feb 2 2018

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING...

winds have fallen below small craft advisory levels. Winds still
remain strong enough for small craft to continue to exercise
caution.

$$

GMZ631-632-650-655-670-675-030000-
/O.CON.KMOB.SC.Y.0011.000000T0000Z-180203T1300Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
955 AM CST Fri Feb 2 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST
SATURDAY...

* WINDS...North at 20 to 25 knots.

* WAVES/SEAS...Around 3 to 6 feet near shore and 5 to 7 feet 
  well offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
825 
WHUS74 KMOB 022126
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
326 PM CST Fri Feb 2 2018

...Small Craft Advisory In Effect For The Open Gulf Waters
Including The Lower End Of Mobile Bay and the Mississippi Sound
Until 7 AM CST Saturday...

GMZ650-655-670-675-030530-
/O.EXT.KMOB.SC.Y.0011.000000T0000Z-180204T1600Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
326 PM CST Fri Feb 2 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST SUNDAY...

* WINDS...Northeast at 20 to 25 knots becoming east.

* WAVES/SEAS...Around 3 to 6 feet near shore and 5 to 7 feet 
  well offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ631-632-030530-
/O.EXT.KMOB.SC.Y.0011.000000T0000Z-180203T1500Z/
Southern Mobile Bay-Mississippi Sound-
326 PM CST Fri Feb 2 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST SATURDAY...

* WINDS...North at 20 to 25 knots.

* WAVES/SEAS...Around 3 to 6 feet near shore and 5 to 7 feet 
  well offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
053 
WHUS74 KMOB 030338
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
938 PM CST Fri Feb 2 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MID SATURDAY
MORNING...

GMZ650-655-670-675-031200-
/O.CON.KMOB.SC.Y.0011.000000T0000Z-180204T1600Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
938 PM CST Fri Feb 2 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
SUNDAY...

* WINDS...Northeast at 20 to 25 knots becoming east.

* WAVES/SEAS...Around 3 to 6 feet near shore and 5 to 7 feet 
  well offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ631-632-031200-
/O.CON.KMOB.SC.Y.0011.000000T0000Z-180203T1500Z/
Southern Mobile Bay-Mississippi Sound-
938 PM CST Fri Feb 2 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

* WINDS...North at 20 to 25 knots.

* WAVES/SEAS...Around 3 to 6 feet near shore and 5 to 7 feet 
  well offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
506 
WHUS74 KMOB 030840 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
240 AM CST Sat Feb 3 2018

...SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OPEN GULF WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER END
OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA 
UNTIL 10 AM CST SUNDAY...

GMZ631-632-032000-
/O.EXT.KMOB.SC.Y.0011.000000T0000Z-180204T1600Z/
Southern Mobile Bay-Mississippi Sound-
240 AM CST Sat Feb 3 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST SUNDAY...

* WINDS...Northeast at 18 to 23 knots early today becoming east 13
  to 18 knots later today then southeast to south 18 to 23 knots
  this evening and overnight.  

* WAVES/SEAS...Waves around 2 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ650-655-670-675-032000-
/O.CON.KMOB.SC.Y.0011.000000T0000Z-180204T1600Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
240 AM CST Sat Feb 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
SUNDAY...

* WINDS...Northeast at 20 to 25 knots becoming east to southeast
  15 to 20 knots later today then southeast to south 20 to 25 
  knots this evening and overnight. 

* WAVES/SEAS...Seas 3 to 5 feet out to 20 nm and 5 to 7 feet 20 to
  60 nm out.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
757 
WHUS74 KMOB 032109
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
309 PM CST Sat Feb 3 2018

...SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OPEN GULF WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER
END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA
UNTIL 10 AM CST SUNDAY...

GMZ631-632-650-655-670-675-040500-
/O.CON.KMOB.SC.Y.0011.000000T0000Z-180204T1600Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
309 PM CST Sat Feb 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
SUNDAY...

* WINDS...Southeast 15 to 20 knots becoming south to southwest 20
  to 25 knots late tonight into Sunday morning.

* WAVES/SEAS...Seas 5 to 7 feet out to 20 nm and around 7 feet 20
  to 60 nm out. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
181 
WHUS74 KMOB 040423
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1023 PM CST Sat Feb 3 2018

...SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OPEN GULF WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER
END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA
UNTIL 10 AM CST SUNDAY...

GMZ631-632-650-655-670-675-041300-
/O.CON.KMOB.SC.Y.0011.000000T0000Z-180204T1600Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1023 PM CST Sat Feb 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
SUNDAY...

* WINDS...South to southwest 20 to 25 knots late tonight into 
  Sunday morning. 

* WAVES/SEAS...Seas 5 to 7 feet out to 20 nm and around 7 feet 
  20 to 60 nm out. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
854 
WHUS74 KMOB 041017 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
417 AM CST Sun Feb 4 2018

...SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OPEN GULF WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER
END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA
UNTIL 10 AM CST THIS MORNING...

GMZ631-632-650-655-670-675-041600-
/O.CON.KMOB.SC.Y.0011.000000T0000Z-180204T1600Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
417 AM CST Sun Feb 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* WINDS...South to southwest 18 to 25 knots early today.
 
* WAVES/SEAS...Seas 5 to 7 feet out to 20 nm and around 7 feet 
  20 to 60 nm out. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
537 
WHUS74 KMOB 041604
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1004 AM CST Sun Feb 4 2018

...THE SMALL CRAFT ADVISORY FOR THE OPEN GULF WATERS OF ALABAMA 
AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT HAS BEEN EXTENDED UNTIL
3 PM CST THIS AFTERNOON...

GMZ670-675-042100-
/O.EXP.KMOB.SC.Y.0011.000000T0000Z-180204T1600Z/
/O.NEW.KMOB.SC.Y.0012.180204T1604Z-180204T2100Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1004 AM CST Sun Feb 4 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

* WINDS...West winds 20 to 25 knots becoming northwest.

* WAVES/SEAS...Seas 5 to 7 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ631-632-650-655-041715-
/O.EXP.KMOB.SC.Y.0011.000000T0000Z-180204T1600Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
1004 AM CST Sun Feb 4 2018

...SMALL CRAFT ADVISORY HAS EXPIRED...

The winds have decreased and the seas have subsided below Small 
Craft Advisory conditions. Therefore the advisory was allowed to
expire.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 1, 11:37 AM CST, 3 hours 58 minutes earlier.

Area forecast discussion, Feb 1, 11:37 AM CST, 3 hours 58 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1137 AM CST Thu Feb 1 2018

.DISCUSSION...See updated information for land areas and aviation
discussion below.

&&

.UPDATE...Have done some tweaking of mainly the temperature curve
to reflect slower heating over northwestern parts of the forecast
area as insolation limiting stratus deck continues to erode. Radar
shows some liight shra over the area, but at this point, is not
heavy nor extensive enough to flip the radar to precip mode. Am
seeing a slow, but general increase in coverage/strength, so have
not adjusted PoPs for today. Updated package out shortly.

/16

&&

.AVIATION...
18Z issuance...Current MVFR+ level CIGs/VISBYs will continue
through the day, then drop tonight to low end MVFR/IFR levels
tonight as a front moves over the area. am expecting these drops
to occur around 06z or ater for area TAF site. After sunrise, am
expecting VFR conditions to return, albeit with moderate low level
northerly flow.

/16

&&

.PREV DISCUSSION... /issued 535 AM CST Thu Feb 1 2018/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...Generally VFR conditions this morning with patchy
fog. Ceilings will lower with isolated to scattered showers this
afternoon, followed by increasing rain chances tonight as a cold
front moves through. /13

PREV DISCUSSION... /issued 446 AM CST Thu Feb 1 2018/

NEAR TERM /Now Through Thursday night/...Southerly flow will bring
increasing moisture into the area today ahead of a weak cold front
approaching from the northwest. The front will move into northern
zones early this evening and clear the area by early Friday morning.
Ahead of the front today, temps will warm into the upper 60s to
around 70 with isolated showers this morning becoming scattered by
the afternoon as moisture levels increase. Higher rain chances can
be expected to tonight as the front moves across with the highest
rain chances across far northern zones with lower chances as the
front moves south due to weakening upper dynamics. Kept thunder out
of the forecast as instability is non-existent. In addition,
rainfall amounts amounts will be very light. A cooler and drier
airmass moves into the area behind the front with lows in the low to
mid 40s to the north and west of I-65 and upper 40s and low 50s
southeast of the interstate. /13

SHORT TERM /Friday Through Saturday night/...A dry northerly
surface flow pattern will prevail across the forecast area Friday
as surface high pressure builds into the Tennessee Valley region.
Winds will be a bit breezy across the area through the day as the
surface ridge axis builds southward into the northern Gulf of
Mexico. Temperatures will otherwise be much cooler across the area
Friday and Friday night, with no precipitation expected.

The surface ridge of high pressure will shift eastward toward the
Eastern Seaboard and adjacent western Atlantic Ocean Saturday,
allowing surface flow to veer southeasterly Saturday and southerly
by Saturday night. A dry surface airmass will initially remain in
place over the forecast area Saturday morning, with dewpoints in
the 20s and 30s, but low level moisture should gradually advect
northward across the region Saturday afternoon into Saturday night
in the increasing southerly flow regime, with dewpoints rising
back into the 40s and 50s. Deep layer moisture will also be on the
increase across the area late Saturday afternoon into Saturday
night as a shortwave trough embedded within mid level zonal flow
translates across the central Gulf Coast region. Ascent associated
with this approaching feature will bring an increasing chance of
rain showers starting Saturday afternoon, with rain coverage
becoming more numerous to widespread across the region by Saturday
night. Weak elevated instability will also bring a potential for
a few embedded thunderstorms over western and southern portions of
the region Saturday night. We may also have to monitor for
locally heavy rainfall Saturday night, especially closer to the
coast. Will opt to go with categorical POPs area wide late
Saturday night. Temperatures otherwise look to remain fairly cool
with highs averaging in the 50s during the day Saturday, with
temperatures Saturday night only a few degrees cooler than the
day's highs. /21

LONG TERM /Sunday Through Wednesday/...The back edge of deep
layer moisture and ascent associated with the shortwave trough
will be moving into central and eastern portions of our forecast
area Sunday morning, before precipitation gradually ends from west
to east into Sunday afternoon. Still some uncertainty on timing of
the eastward progression of this system, so will maintain high
POPs Sunday, especially over the eastern zones. A drier airmass
should move into our area late Sunday into Monday following the
passage of the shortwave trough and surface cold front. The next
upper level trough (which looks to be more amplified in nature)
and associated cold front looks to approach the Mississippi
Valley region Tuesday night, before moving across our region
during the day Wednesday. Surface moisture return (and associated
instability) may be a bit more impressive across our area as the
low level jet strengthens ahead of this approaching system late
Tuesday into Tuesday night, so we will need to monitor this next
system closely for the potential of a few strong to severe storms.
In terms of forecast timing, will have a low chance of showers
and thunderstorms arriving across our western zones by Tuesday
afternoon, with a good chance of convection spreading across the
region Tuesday night. Will also maintain a continued chance of
showers and storms into Wednesday given uncertainty on the timing
of the upper trough/frontal passage. /21

MARINE...A light to moderate east to southeast flow will continue
today as high pressure shifts east of the marine area and a cold
front approaches. The cold front will push through the coastal
waters late tonight and will bring a moderate to strong offshore
flow late tonight through Friday night. Scattered showers can be
expected with the passage of front tonight, then another chance of
showers and isolated thunderstorms on Sunday. /13

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Feb 1, 4:54 AM CST, 10 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
454 AM CST Thu Feb 1 2018

ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-021100-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Wayne-Perry-Greene-Stone-George-
454 AM CST Thu Feb 1 2018

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn Severe Storm Spotter networks is not
expected through Wednesday.

ALZ265-266-FLZ202-204-206-021100-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
454 AM CST Thu Feb 1 2018

This Hazardous Weather Outlook is for portions of southwest
Alabama and northwest Florida.

.DAY ONE...Today and Tonight

There is a moderate risk of rip currents along the Alabama and
northwest Florida Panhandle beaches through tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn Severe Storm Spotter networks is not
expected through Wednesday.

GMZ630>636-650-655-670-675-021100-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
454 AM CST Thu Feb 1 2018

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Moderate to strong offshore flow will likely bring hazardous
conditions for small craft early Friday morning through Friday night.

Nearby

Small Craft Advisories in Alabama, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.